# SDR ASAA2023091745186

- Difficulty date: September 17, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 55,793 hours, 16,635 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER START WE HAD CONTROL CABIN ZONE TEMP LIGHT - ZONE TEMP LIGHT EXTINGUISHED AFTER MASTER CAUTION RESET. GROUNDED - YES. (RESOLVED ON W/O: 1969318 TASKCARD: N/R-00003 ) INITIAL EVAL, HAD CONTROL CAB ZONE TEMP ON MASTER RECALL. PERFORMED PZTC IAW FIM 21-62 TASK 801. #1 NO FAULTS, GREEN ON VERIFY. #2 HAD FLT DECK TRIM VALVE ON BIT, CLEARED GREEN ON VERIFY. CONT CAB ZONE TEMP LT NO LONGER ON RECALL. DUE TO PREVIOUS HISTORY, CLEANED FLT DECK TEMP BULB AT OVERHEAD IAW AMM 21-61-10-100-801. NOTED: FILTER AND BULB WERE VERY DUSTY AND PROBABLY HAD NOT BEEN PERFORMED PREVIOUSLY. PERFORMED CABIN TEMP CONTROL AND INDICATION OPS TEST IAW AMM 21-61-00-700-807-002. NO FAULTS NOTED. RERAN PZTC 1/2 BITE, NO FAULTS. ALL PACK LTS REMAIN OFF AT P5 OVERHEAD. THIS CLEARS MEL 21-21G. 1 CB PULLED, COLLARED, AND RESET. PLACARDS REMOVED. SEAMC NOTIFIED.
